# SDR FDEA202012083073

- Difficulty date: December 8, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N170FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63102
- Aircraft time: 3,455 hours, 1,619 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T21703
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE FORM P/N 114T2170-3 CRACKED AT INBOARD SIDE OF INBOARD AUX TRACK OF NR 5 SLAT BETWEEN WS 433 AND 460.  STREAMER ATTACHED FABRICATED FORMER LT WING LEADING EDGE PN 114T2170-3 AT INBOARD SIDE OF INBOARD AUX TRACK, IAW BAC DWG 114T2170.  INSTALLED ANGLE FORMER, IAW BAC DWG 114T2240, FEDEX EA H-5720-T0358529-P1.  TITLE: WINGS-SECONDARY STRCT-LT WING, LEADING EDGE, AUXILARY TRACK RIB ANGLE, OSS 437, ALTERNATE FASTENERS.
